Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 11, Pages 729-739

Quantifying completion

1Universiteit Antwerpen, Departement Wiskunde-informatica, Groenenborgerlaan 171, Antwerpen B-2020, Belgium
2Department of Mathematics and Computer Science, University of Antwerp, RUCA, Groenenborgerlaan 171, Antwerpen 2020, Belgium

Received 23 April 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Lowen and Bart Windels, “Quantifying completion,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 11, pp. 729-739, 2000. doi:10.1155/S0161171200003288